SOME GENERALIZED TRIPLE SEQUENCE SPACES OF REAL NUMBERS

Authors

  • S. Debnath Department of Mathematics, Tripura University, Suryamaninagar-799022, India
  • B. Sarma Department of Mathematics, M.C.College, Barpeta, Guwahati-781301, India
  • B. Das Department of Mathematics, Govt. Degree College, Kamalpur, Tripura-799285, India

Abstract

The idea of difference sequence spaces was first introduced by Kizmaz in 1981 and the idea of triple sequences was first introduced by Sahiner et.al. 2007. In this article we introduce the notion of triple sequence spaces $c_0^3(\Delta)$, $c^3(\Delta)$ and $l_\infty^3(\Delta)$ using the difference operator $\Delta$. We study some of their algebraic and topological properties and prove some inclusion results.

Author Biographies

S. Debnath, Department of Mathematics, Tripura University, Suryamaninagar-799022, India

Asstt. Prof., Dept. of Mathematics

B. Sarma, Department of Mathematics, M.C.College, Barpeta, Guwahati-781301, India

Asstt. Prof, Dept. of Mathematics

B. Das, Department of Mathematics, Govt. Degree College, Kamalpur, Tripura-799285, India

Research Scholar,Dept. of Math.

Downloads

Published

2015-05-13

How to Cite

Debnath, S., Sarma, B., & Das, B. (2015). SOME GENERALIZED TRIPLE SEQUENCE SPACES OF REAL NUMBERS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 6(1), 71-79. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/378

Issue

Section

Research Article